# SDR QXEA0000672

- Difficulty date: March 8, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FLOORBEAM CRACKED BELOW NR 1 GALLEY, FRAME 3820, BL 5R.  REPAIRED IAW HORIZON AIR EA 4-53-930.
